On the Karlsson–Nussbaum conjecture for resolvents of nonexpansive mappings
Nyckelord:
Karlsson–Nussbaum conjecture, Wolff–Denjoy theorem, geodesic space, Hilbert's projective metric, resolvent, nonexpansive mappingAbstract
LetReferera så här
Huczek, A., & Wiśnicki, A. (2023). On the Karlsson–Nussbaum conjecture for resolvents of nonexpansive mappings. Annales Fennici Mathematici, 48(1), 153–161. https://doi.org/10.54330/afm.126009
Copyright (c) 2022 Annales Fennici Mathematici

Detta verk är licensierat under en Creative Commons Erkännande-IckeKommersiell 4.0 Internationell-licens.